# SDR FDEA202302100245

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 60,731 hours, 22,508 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, J, J
- Precautionary procedure: A, A, A, A

## Discrepancy

PDIS  967     32-30  8485     10FEB23  FLL  OPEN  U  AFTER TAKEOFF AND RAISING THE GEAR HANDLE TO UP,  RECEIVED GEAR DISAGREE EICAS MESSAGE ALONG WITH  GEAR DISCRETE LIGHT. RAN QRH WHICH DIRECTED US TO  RETURN THE GEAR HANDLE TO DOWN POSITION. WE  RECEIVED THREE GREEN GEAR INDICATORS AND RETURNED  TO FLL FOR A SAFE LANDING WITHOUT FURTHER INCIDENT.  MEL  10FEB23 05:06   FLL U  RELEASED FOR SERVICE PER MEL : 32-30-01  CATEGORY : C EXPIRATION : 20FEB23  "MEL 32-30-01: LANDING GEAR ACTUATION SYSTEM -  INOP- LANDING GEAR LOCKED DOWN. ADC VMO/MMO SWITCH  HAS BEEN SELECTED TO ALTN POSITION."NO RVSM  OPERATIONS    MEL: 32-30-01  SHGN 10FEB23 05:36   FLL U  DSCRP IS PUT IN WORK  UPDT 10FEB23 05:37   FLL U  FIM 32-30-00-815  TROUBLESHOT PER FIM 32-30-00 FAULT TREE 815. TO  STEP 11. NO FAULTS NOTED. CHECKED PSEU FOR CODES.  CODE 78 AND 65 TARGET SHOWED FOR NOSE GEAR LOCKED  TARGET. CHECKED CLEARANCE ON NLG TARGET, WITHIN  LIMITS PER AMM 32-61-03-2: REQUIRES FURTHER  TROUBLESHOOTING AND GEAR SWING.  UPDT 10FEB23 05:42   FLL U  AMM 32-61-03-2  NLG SENSOR CLEARANCE WITHIN LIMTS PER AMM 32-61-03-2
